Continuous monoids and yields of infinite trees
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 20 (1986) no. 3, pp. 251-274.
@article{ITA_1986__20_3_251_0,
     author = {Dauchet, M. and Timmerman, E.},
     title = {Continuous monoids and yields of infinite trees},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {251--274},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {20},
     number = {3},
     year = {1986},
     zbl = {0605.06012},
     mrnumber = {894714},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1986__20_3_251_0/}
}
TY  - JOUR
AU  - Dauchet, M.
AU  - Timmerman, E.
TI  - Continuous monoids and yields of infinite trees
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1986
DA  - 1986///
SP  - 251
EP  - 274
VL  - 20
IS  - 3
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/ITA_1986__20_3_251_0/
UR  - https://zbmath.org/?q=an%3A0605.06012
UR  - https://www.ams.org/mathscinet-getitem?mr=894714
LA  - en
ID  - ITA_1986__20_3_251_0
ER  - 
Dauchet, M.; Timmerman, E. Continuous monoids and yields of infinite trees. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 20 (1986) no. 3, pp. 251-274. http://www.numdam.org/item/ITA_1986__20_3_251_0/

1. G. Comyn, Objets infinis calculables, Thèse d'État, Lille-I, mars 1982.

2. B. Courcelle, Frontiers of Infinite Trees, in R.A.I.R.O., Informatique Théorique, Vol. 12, 1978, pp. 319-337. | Numdam | MR 517634 | Zbl 0411.68065

3. B. Courcelle, Infinite Trees in Normal Form and Recursive Equations Having a Unique Sollution, Math. Systems Theory, Vol. 13, 1978, pp. 131-180. | MR 553879 | Zbl 0418.68013

4. B. Courcelle, Fundamental Properties of Infinite Trees, in Theoretical Computer Science, Vol. 25, 1983, pp. 95-169. | MR 693076 | Zbl 0521.68013

5. M. Dauchet and E. Timmerman, Continuous Monoids and Yields of Infinite Trees, Technical report No. IT-74-85, Lille-I, juin 1985. | Numdam | MR 894714

6. S. Heilbrunner, An Algorithm for the Solution of Fixed Point Equations for Infinite Words, in R.A.I.R.O., Informatique Théorique, Vol. 14, 1980, pp. 131-141. | Numdam | MR 581673 | Zbl 0433.68062

7. G. Huet, Confluent Reductions: Abstract Properties and Applications to Term Rewriting Systems, J. A.C.M., Vol. 27, 1980, pp. 797-821. | MR 594700 | Zbl 0458.68007

8. Macnaughton, Testing and Generating Infinite Sequences by a Finite Automaton, Information and Control, Vol. 9, 1966, pp. 521-530. | MR 213241 | Zbl 0212.33902

9. M. Nivat, Langages algébriques sur le magma libre et sémantique des schémas de programmes, in Automata, Languages and Programming, 1st Colloquium, Springer-Verlag, 1973, pp. 293-307. | MR 383813 | Zbl 0279.68010

10. M. Nivat, Infinite Words, Infinite Trees, Infinite Computations, in Mathematical Centre Tracts, Vol. 109, 1979, pp. 1-52. | MR 560292 | Zbl 0423.68012

11. M. Nivat and D. Perrin, "Ensembles reconnaissables de mots bi-infinis". Rapport LITP, 52, 1981.

12. W. Thomas, On Frontier of Regular Trees, (to appear this journal). | Numdam

13. E. Timmerman, Yields of Infinite Trees, Proc. 9th CAAP, Bordeaux, 1984, in Cambridge University Press, pp. 199-311. | MR 787468 | Zbl 0554.68051

14. E. Timmerman, Feuillages d'arbres infinis, Thèse de 3e Cycle, Lille-I, juin 1984.